# SDR 2013FA0000466

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Aircraft: N2258M
- Make and model: Piper PA-28-161
- Aircraft serial: 287816262
- Aircraft time: 9,238 hours
- Engine: Lyc O320D2B
- Engine time: 4,800 hours
- Propeller: Snsnch 74DM
- System (JASC): 6114 · Propeller Hub Section
- Part: Bulkhead
- Condition: Corroded
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION, FOUND PROPELLER HUB TO BE SEVERLY CORRODED.  SPINNER FRONT AND BACK PLATES ARE OF THE CARBON FIBER TYPE. FRONT OF PROPELLER HUB WAS CORRODED BEYOND LIMITS.  REAR OF PROPELLER HUB WAS EMBEDDED WITH CARBON FIBER.  A NEW PROPELLER AND ALUMINUM BACK AND FRONT SPINNER BULKHEADS WERE REPLACED.
